# SDR AALA20100131ORD01

- Difficulty date: January 31, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 32,452 hours, 8,564 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Part serial: 2690
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD - FLIGHT ATTENDANT REPORTED, HEARD LOUD POP THEN SMOKE COMING FROM NUMBER 1 AND 2 COFFEEMAKERS.  FLIGHT ATTENDANT PULLED THE BREAKERS FOR ALL THREE COFFEEMAKERS.  SMOKE DISSIPATED AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  REPLACED COFFEEMAKERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
